AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Explorations in Complex and Riemannian Geometry: A Volume Dedicated to Robert E. Greene
Edited by: John Bland, University of Toronto, ON, Canada, Kang-Tae Kim, Pohang University of Science & Technology, Korea, and Steven G. Krantz, Washington University, St. Louis, MO
SEARCH THIS BOOK:

Contemporary Mathematics
2003; 325 pp; softcover
Volume: 332
ISBN-10: 0-8218-3273-5
ISBN-13: 978-0-8218-3273-8
List Price: US$87
Member Price: US$69.60
Order Code: CONM/332
[Add Item]

This book contains contributions by an impressive list of leading mathematicians. The articles include high-level survey and research papers exploring contemporary issues in geometric analysis, differential geometry, and several complex variables. Many of the articles will provide graduate students with a good entry point into important areas of modern research.

The material is intended for researchers and graduate students interested in several complex variables and complex geometry.

Readership

Graduate students and research mathematicians interested in several complex variables and complex geometry.

Table of Contents

  • B. Berndtsson -- Bergman kernels related to Hermitian line bundles over compact complex manifolds
  • J. P. D'Angelo -- A gentle introduction to points of finite type on real hypersurfaces
  • P. Eberlein -- The moduli space of 2-step nilpotent Lie algebras of type \((p,q)\)
  • F. Forstnerič -- The homotopy principle in complex analysis: A survey
  • K. Grove -- Finiteness theorems in riemannian geometry
  • Y. Itokawa, Y. Machigashira, and K. Shiohama -- Generalized Toponogov's theorem for manifolds with radial curvature bounded below
  • H. Jacobowitz -- The global isometric embedding problem
  • K.-T. Kim and S. G. Krantz -- The Bergman metric invariants and their boundary behavior
  • S. Kobayashi -- Natural connections in almost complex manifolds
  • S. Kumar, B. Leeb, and J. Millson -- The generalized triangle inequalities for rank 3 symmetric spaces of noncompact type
  • J. D. McNeal -- Subelliptic estimates and scaling in the \(\bar\partial\)-Neumann problem
  • N. Mok -- Negativity of curvature on spaces parametrizing Hodge decompositions of reduced first cohomology groups
  • T. Ohsawa -- On the extension of \(L^2\) holomorphic functions VI--A limiting case
  • P. Petersen -- Variations on a theme of Synge
  • L. P. Rothschild -- Mappings between real submanifolds in complex space
  • B. Shiffman, T. Tate, and S. Zelditch -- Harmonic analysis on toric varieties
  • B. Wong -- On complex manifolds with noncompact automorphism groups
  • H.-H. Wu and F. Zheng -- Kähler manifolds with slightly positive bisectional curvature
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia